# SDR FDEA200810094293

- Difficulty date: October 9, 2008
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,906 hours, 11,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11021
- Part serial: 1107228
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF LANDING GEAR RETRACTED.  THEREAFTER ECAM DISPLAYED LANDING GEAR RETRACTION FAULT.  SELECTED POSITION DET 1 AND 2 GEAR RETRACTION FAULT REMAINED ON ECAM.  FLAPS WOULD NOT RETRACT, STAYED AT 15/20 ONCE LANDING GEAR DOWN ALL FLAP OPERATION RETURNED TO NORMAL.  LOST ALL AUTOMATION ON GEAR RETRACTION RETURNED TO NORMAL WITH GEAR EXTENSION.  JACKED ACFT AND FOUND NLG TARGETS MISALIGNED IAW A MM 32-00-00-04.  UPON FURTHER INSPECTION FOUND NLG NITROGEN DEPLETED.  DOWN JACKED AIRCRAFT AND SERVICED NLG STRUT IAW AMM 12-12-32-0.  GEAR OPERATIONAL TEST GOOD IAW AMM 32-31-00-5.
